Show simple item record

dc.contributor.authorWu, Jiahong ( )
dc.date.accessioned2020-06-30T17:47:13Z
dc.date.available2020-06-30T17:47:13Z
dc.date.issued2001-08-03
dc.identifier.citationWu, J. (2001). Dissipative quasi-geostrophic equations with Lp data. Electronic Journal of Differential Equations, 2001(56), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/11927
dc.description.abstractWe seek solutions of the initial value problem for the 2D dissipative quasi-geostrophic (QG) equation with Lp initial data. The 2D dissipative QG equation is a two dimensional model of the 3D incompressible Navier-Stokes equations. We prove global existence and uniqueness of regular solutions for the dissipative QG equation with sub-critical powers. For the QG equation with critical or super-critical powers, we establish explicit global Lp bounds for its solutions and conclude that any possible finite time singularity must occur in the first order derivative.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subject2D quasi-geostrophic equationen_US
dc.subjectInitial-value problemen_US
dc.subjectExistenceen_US
dc.subjectUniquenessen_US
dc.titleDissipative Quasi-Geostrophic Equations with Lp Dataen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record